Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 91, NWS Cleveland, OH

November 13, 2020

NWS Cleveland, OH issued this small craft advisory at Nov 13, 2020, 9:40 PM EST. It took effect at Nov 13, 2020, 10:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2020, 9:40 PM EST (02:40 UTC)
In effect from
Nov 13, 2020, 10:00 PM EST
Expired
Nov 14, 2020, 4:00 AM EST
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

343 
WHUS71 KCLE 140240
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
940 PM EST Fri Nov 13 2020

LEZ145-141045-
/O.CAN.KCLE.SC.Y.0090.000000T0000Z-201114T0300Z/
/O.NEW.KCLE.SC.Y.0091.201114T0300Z-201114T0900Z/
/O.EXT.KCLE.GL.A.0007.201115T1200Z-201116T1200Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
940 PM EST Fri Nov 13 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20
  knots and waves 3 to 5 feet expected. For the Gale Watch, 
  southwest winds 25 to 35 knots with gusts up to 45 knots and 
  waves 5 to 8 feet possible.

* WHERE...The nearshore waters of Lake Erie from Vermilion to 
  Avon Point OH.

* WHEN...For the Small Craft Advisory, until 4 AM EST Saturday. 
  For the Gale Watch, from Sunday morning through Monday morning.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LEZ146>149-141045-
/O.CAN.KCLE.SC.Y.0090.000000T0000Z-201114T0900Z/
/O.NEW.KCLE.SC.Y.0091.201114T0300Z-201114T0900Z/
/O.EXT.KCLE.GL.A.0007.201115T1200Z-201116T1200Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
940 PM EST Fri Nov 13 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 
  knots and waves 3 to 5 feet expected. For the Gale Watch, 
  southwest winds 25 to 35 knots with gusts up to 45 knots and 
  waves 7 to 12 feet possible.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...For the Small Craft Advisory, until 4 AM EST Saturday. 
  For the Gale Watch, from Sunday morning through Monday morning.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LEZ142>144-141045-
/O.CAN.KCLE.SC.Y.0090.000000T0000Z-201114T0300Z/
/O.EXT.KCLE.GL.A.0007.201115T1200Z-201116T0900Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
940 PM EST Fri Nov 13 2020

...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southwest winds 25 to 35 knots with gusts up to 45 knots
  and waves 3 to 6 feet possible.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...From Sunday morning through late Sunday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LEZ162>164-141045-
/O.EXT.KCLE.GL.A.0007.201115T1200Z-201116T0900Z/
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
940 PM EST Fri Nov 13 2020

...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...

* WHAT...Southwest winds 25 to 35 knots with gusts up to 45 
  knots and waves 4 to 7 feet possible.

* WHERE...The open waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...From Sunday morning through late Sunday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LEZ061-165>169-141045-
/O.EXT.KCLE.GL.A.0007.201115T1200Z-201116T1200Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
940 PM EST Fri Nov 13 2020

...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

* WHAT...Southwest winds 30 to 40 knots with gusts up to 50 
  knots and waves 9 to 14 feet possible.

* WHERE...The open waters of Lake Erie from Vermilion OH to 
  Buffalo NY.

* WHEN...From Sunday morning through Monday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
1 follow-up statement
590 
WHUS71 KCLE 140908
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
408 AM EST Sat Nov 14 2020

LEZ145>149-141715-
/O.EXP.KCLE.SC.Y.0091.000000T0000Z-201114T0900Z/
/O.UPG.KCLE.GL.A.0007.201115T1200Z-201116T1200Z/
/O.NEW.KCLE.GL.W.0009.201115T1200Z-201116T1200Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
408 AM EST Sat Nov 14 2020

...GALE WARNING IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Southwest gales to 40 knots with gusts up to 55 knots 
  and waves 7 to 12 feet expected.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...From 7 AM Sunday to 7 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LEZ142>144-162>164-141715-
/O.UPG.KCLE.GL.A.0007.201115T1200Z-201116T0900Z/
/O.NEW.KCLE.GL.W.0009.201115T1200Z-201116T0900Z/
/O.NEW.KCLE.LO.Y.0012.201115T1700Z-201116T1200Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
408 AM EST Sat Nov 14 2020

...GALE WARNING IN EFFECT FROM 7 AM SUNDAY TO 4 AM EST MONDAY...
...LOW WATER ADVISORY IN EFFECT FROM NOON SUNDAY TO 7 AM EST
MONDAY...

* WHAT...For the Gale Warning, southwest winds to 40 knots with 
  gusts up to 55 knots and waves 4 to 7 feet expected. For the Low
  Water Advisory, abnormally low water levels expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Vermilion OH, and the open waters of Lake Erie from Maumee Bay 
  to Vermilion OH.

* WHEN...For the Gale Warning, from 7 AM Sunday to 4 AM EST 
  Monday. For the Low Water Advisory, from noon Sunday to 7 AM 
  EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility. Due to the
  strong winds up the lake from the southwest, water levels will
  begin to fall and will drop below the critical mark for safe
  navigation. The current critical mark is 24 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ061-165>169-141715-
/O.UPG.KCLE.GL.A.0007.201115T1200Z-201116T1200Z/
/O.NEW.KCLE.GL.W.0009.201115T1200Z-201116T1200Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
408 AM EST Sat Nov 14 2020

...GALE WARNING IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST MONDAY...

* WHAT...Southwest winds to 45 knots with gusts up to 60 knots 
  and waves 11 to 16 feet expected.

* WHERE...The open waters of Lake Erie from Vermilion OH to 
  Buffalo NY.

* WHEN...From 7 AM Sunday to 7 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 7:54 PM EST, 1 hour 46 minutes earlier.

Area forecast discussion, Nov 13, 7:54 PM EST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
754 PM EST Fri Nov 13 2020

.SYNOPSIS...
A cold front will move east of the area this evening. High
pressure will build over the area tonight and slowly move
eastward Saturday to settle along the Mid Atlantic Coast. A deep
low pressure system north of the Great Lake Region will move
east, dragging an associated strong cold front across the area
on Sunday. A lingering trough will remain over the area for the
beginning of next week.

&&

.NEAR TERM / THROUGH SATURDAY NIGHT/...
Made minor updates to temperatures based on current observations.
Otherwise, the forecast remains on track.

Previous Discussion...
Aside from the lake enhanced showers, sustained winds from the
west of 10 to 15 knots, with gusts of 20 knots (up to 25 knots
near the lakeshore) will persist into the early overnight hours.

On Saturday, winds will weaken and shift to be southerly at 5
to 10 knots as high pressure builds east over the area. There
will be a break in the clouds between low pressure systems,
allowing for some sunshine on Saturday afternoon, however the
next low pressure is not far behind. By Saturday evening, winds
are expected to increase out of the southwest at 10 to 15 knots
with gusts near 20 knots. Moisture advection, particularly in
the low levels, significantly increases, leading to increases
cloud development and likely showers by 00Z Sunday.

Tonight, temperatures will drop into the mid to upper 20s, with
the coldest temperatures expected to be along and west of I-71.
Tomorrow, temperatures will climb into the mid to upper 40s,
however with the clearance of clouds expected in the afternoon,
temperatures may warm a bit more, like the area experienced
today. As we move into the overnight hours on Saturday,
temperatures will not experience as much of a fluctuation as the
cloud deck that builds in will moderate temperatures at upper
30s to low 40s across the area. Throughout the entire near term
forecast, breezy conditions may make these temperatures feel a
bit colder than the actual temperature though.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH SATURDAY NIGHT/...
The two main weather stories for the extended period will be the
strong gusty winds expected on Sunday into Sunday night and the
potential for lake effect precipitation for the primary Snowbelt
areas. Model guidance indicate a strong low pressure system will
move from the Upper Great Lakes region into southern Ontario on
Sunday. Model guidance has this low pressure bottoming out around
980 mb or slightly lower by Sunday afternoon. This system will be a
big wind maker. A cold front will quickly move through the area
Sunday morning through the early afternoon. Showers will be likely
along and ahead of the cold frontal passage. Most of the showers and
the cold front will move east of the area by mid afternoon Sunday.
Winds will increase during the morning hours and most likely peak
during the mid to late afternoon across the area from the west-
southwest 20 to 30 mph with gusts up to 40 mph. Areas closer to the
lakeshore will likely see the highest wind gusts up to 50 mph. A
Wind Advisory may be needed for those areas along the lakeshore on
Sunday.

A large upper level trough will carve out across the Great Lakes and
Ohio Valley on Sunday. Maximum temperatures will likely occur before
the frontal passage on Sunday in the 50s with a slow fall into the
40s by the afternoon.  Colder air aloft will advect in across the
eastern Great Lakes Sunday night. Considerable clouds will continue
especially downwind of the lakes. 850 mb temperatures only fall to
around -5C Sunday night which will be enough for some scattered lake
effect rain showers and possibly mixing with or changing to light
snow showers for inland areas of northwest PA and far northeast Ohio
in the favored Snowbelt. Westerly winds will continue on Monday but
slowly decrease to 10 to 15 mph and slightly higher near the
lakeshore.

A shortwave will round down through the base of the upper level
trough which will bring another secondary cold front and a slightly
better push of colder air Monday night. Surface temperatures will
likely be near freezing or slightly below for inland areas Monday
night. 850 temperatures will fall to around -10C or colder moving
across the lake. Model guidance indicate several streamers of lake
effect snow showers trying to develop Monday night across the
primary Snowbelt.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Tuesday will be much colder with considerable lake effect clouds and
scattered lake effect snow showers. Most areas will struggle to
reach out of the 30s where skies remain cloudy.  We will continue to
mention scattered lake effect snow showers for the primary Snowbelt
areas of far NE OH and NW PA Tuesday and Tuesday night possibly
lingering into early Wednesday before tapering off. Some minor
accumulations could be possible in the higher terrain and inland
areas. The coldest night of the week appears to be Tuesday night
with overnight lows down into the middle and upper 20s. High
pressure will try to build in by Wednesday afternoon with light and
variable winds along with clearing skies for most areas. A southerly
surface flow returns on Thursday with a moderation in temperatures
back to slightly above average for Thursday and Friday.

&&

.AVIATION /00Z Saturday THROUGH Wednesday/...
MVFR cloud deck possibly moving briefly overnight with ceiling
ascending and dissipating by 12z Saturday. There is also an
isolated chance for light showers over northwest PA tonight.

West Winds will remain between 7 and 11 knots through 03z. These
winds will slowly abate at all taf sites by 09z and shifting to
the south by the end of the TAF period. For KCLE winds are
expected to increase 10 to 15 knots with gusts up to 20 knots
after 00z Sunday due to the approaching front.

Outlook...Non-VFR possible from showers and lake-effect clouds
Saturday night through Monday.

&&

.MARINE...
We will see some very rough conditions developing on the lake this
weekend. We have a Small Craft Advisory for the nearshore waters
through this evening into overnight. We will continue to see an
onshore flow of westerly winds 15 to 20 knots through the late
evening with higher waves. High pressure will slowly build in from
the west late tonight with a brief period of lighter winds possible
by early Saturday morning. Southerly winds return by Saturday
afternoon with a slow increase in wind speed Saturday evening and
night. A strong low pressure system will develop from the Upper
Midwest and move towards the Upper Great Lakes Saturday night into
Sunday. Small Craft Advisory conditions will return by Saturday
evening with winds increasing 15 to 25 knots. Gale watches are
posted for Sunday into Sunday night with southwest to westerly winds
expected to increase to 30 to 40 knots and gusts up to 50 knots
possible. Waves in the open waters of the lake could easily reach 10
to 15 feet Sunday and Sunday night. Westerly winds will slowly
decrease on Monday down to 15 to 25 knots but the waves will take a
little longer to calm down. Another secondary cold front will move
across the lake Monday night and northwest winds will remain
elevated 15 to 25 knots along with higher waves. SCA conditions will
likely continue Monday through at least Tuesday night.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Watch from Sunday afternoon through Monday morning for
     LEZ145>149-165>169.
     Gale Watch from Sunday morning through late Sunday night for
     LEZ142>144-162>164.
     Small Craft Advisory until 4 AM EST Saturday for LEZ146>149.
     Small Craft Advisory until 10 PM EST this evening for
     LEZ142>145.

&&

SYNOPSIS...Campbell
NEAR TERM...FZ
SHORT TERM...FZ
LONG TERM...Griffin
AVIATION...Campbell
MARINE...Griffin
Hazardous weather outlook, Nov 13, 3:11 PM EST, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
311 PM EST Fri Nov 13 2020

LEZ142>144-162>164-142015-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
311 PM EST Fri Nov 13 2020

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY
NIGHT...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-142015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
311 PM EST Fri Nov 13 2020

...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-002-142015-
Northern Erie-Southern Erie-
311 PM EST Fri Nov 13 2020

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong southerly winds ahead of a cold front may gust in excess of
45 mph near sunrise Sunday morning. As winds shift around to a
westerly direction speeds may once again gust in excess of 50 mph
along the immediate lakeshore Sunday afternoon into the evening.
Scattered tree damage and power outages may be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ007-009>012-089-142015-
Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-
311 PM EST Fri Nov 13 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A strong cold front will cross the region on Sunday. Strong westerly
wind gusts in its wake may exceed 50 mph along the immediate
lakeshore. Scattered tree damage and power outages may be possible
Sunday into Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006-008-013-014-017>023-027>033-036>038-047-PAZ003-142015-
Lucas-Wood-Sandusky-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
311 PM EST Fri Nov 13 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A strong cold front will cross the region on Sunday. Strong westerly
wind gusts in its wake may exceed 40 mph Sunday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:26 AM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more40 hr
Nov 14, 4:08 AM ESTGale WarningCLE34 hr
Nov 14, 4:08 AM ESTLow Water AdvisoryCLE59 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.